# SDR GTIA040099

- Difficulty date: January 14, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOOR PANEL STATION 1150-1250 LEFT, MISSING BROKEN INSERTS NO EDGE SEAL.  UPON FURTHER EVALUATION FOUND PANEL AT STATION 1150-1250 TO BE DELAMINATED.  FABRICATED NEW FLOOR PANEL.  (M)
